Mathematische Zeitschrift

, Volume 193, Issue 4, pp 537–558

On extremal rational elliptic surfaces

  • Rick Miranda
  • Ulf Persson
Article

DOI: 10.1007/BF01160474

Cite this article as:
Miranda, R. & Persson, U. Math Z (1986) 193: 537. doi:10.1007/BF01160474

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Rick Miranda
    • 1
  • Ulf Persson
    • 2
  1. 1.Department of MathematicsColorado State UniversityFort CollinsUSA
  2. 2.Department of MathematicsUppsala UniversityUppsalaSweden